MAUDE Adverse Event Report: CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION SMART 120 150, SFA - 7X150MM; CATHETER, BILIARY, DIAGNOSTIC
Model Number C07150ML
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot (17881694) presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 120 150 7x150mm smart vascular self-expanding stent delivery system (ses) was damaged upon opening the packaging.The damaged means separated, and it was noted at the shaft of the stent/pusher.As stated by the customer, they were not matched up, therefore, they could not feed a wire thru the lumen.There was no damaged noted to the packaging of the device.There was no reported patient injury.The procedure was a peripheral procedure.The device was prepped as per the instruction for use (ifu).The procedure was completed using a new unknown stent.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
A smart 7mm x 150mm vascular self-expanding stent delivery system (ses) was damaged upon opening the packaging.The damage means separated, and it was noted at the shaft of the stent/pusher.As stated by the customer, they were not matched up, therefore, they could not feed a wire thru the lumen.There was no damage noted to the packaging of the device.The procedure was a peripheral procedure.The device was prepped as per the instruction for use (ifu).The procedure was completed using a new unknown stent.There was no reported patient injury.The product was returned for analysis.One non-sterile smart 7mm x 150 mm was received for analysis inside a plastic bag.No original packaging was returned.Per visual analysis, the stent of the unit was received in-place not deployed.The strain relief was observed bent.The valve was received partially locked.Neither the body of the catheter nor the hypo tube rod were observed separated.No other anomalies were observed.The reported ¿stent delivery system (sds)-ses - separated - during prep¿ was not confirmed since neither the body of the catheter nor the hypo tube rod were observed separated.However, the exact cause of the bend observed on the strain relief could not be conclusively determined during the analysis.Handling factors may have led to the reported event.According to the instructions for use, which are not intended as a mitigation of risk, ¿after careful inspection of the pouch looking for damage to the sterile barrier, carefully peel open the pouch and extract the stent delivery system from the tray.Examine the device for any damage.If it is suspected that the sterility or performance of the device has been compromised, the device should not be used.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Advance the device over the guidewire through the hemostatic valve and sheath introducer.Note: if resistance is met during delivery system introduction, the system should be withdrawn, and another system should be used.¿ neither the phr review nor the product analysis suggests that the reported failure could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
SMART 120 150, SFA - 7X150MM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key9574462
Report Number9616099-2020-03466
Device Sequence Number2287397
Product Code FGE
UDI-Device Identifier20705032063439
UDI-Public20705032063439
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberC07150ML
Device Catalogue NumberC07150ML
Device Lot Number17881694
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1